Did you feel horrible the day after your procedure? I had one yesterday and I feel AWFUL today. I am weak, sluggish and keep feeling like I will pass out. They gave me Demerol and Versed. I only had mild reflux and he dilated my esphogaus due to narrowing. My chest and throat are sore today as well.
I called the Dr. and he said it sometimes take awhile for these drugs to get out of your system but it's been over 24 hours. I would think I would be feeling better by now.
He also started me on Protonix so I don't know if I am having a reaction from that or what.
As it turns out, I am allergic to the Protonix. It is a delayed release drug so that's probably why I couldn't tell soon after taking it. I broke out in hives on my chest and throat after I posted intially. The Dr. said that is a good sign it was the medication so he switched me to prescription Zantac.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.